# SDR ASAA12511401

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,567 hours, 5,407 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 98NR
- Condition: Failed
- Location: Weather Radar
- Part time: 35,059 hours, 12,721 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH PWS FAIL AND WEATHER RADAR FAIL FLAGS ILLUMINATED ON GROUND DURING PREFLIGHT. ACFT GROUNDED.   R & R ANTENNA DRIVE UNIT, REF MM 34-43-1.  OPS CHECKED NORMAL.
